# SDR ASOA051151

- Difficulty date: December 25, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE EMERGENCY EXIT SIGN, DS158, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED DAMAGED WIRING AT CANNON PLUG P341.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
